Research

Asymptotic and Rayleigh-Ritz routes to localized buckling solutions in an elastic instability problem


Reference:

Wadee, M. K., Hunt, G. W. and Whiting, A. I. M., 1997. Asymptotic and Rayleigh-Ritz routes to localized buckling solutions in an elastic instability problem. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 453 (1965), pp. 2085-2107.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWadee, M. K., Hunt, G. W. and Whiting, A. I. M.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13203

Export

Actions (login required)

View Item